I am a 30 year old white male in Ontario, Canada. I am currently taking Irbesartan and Hydrochlorothiazide after visiting my doctor on the topic of high blood pressure (185/105) 4 weeks ago. I have been a truck driver for 5 years and my sleeping habits were not stable but very regular. Since going on the medication the headaches and dizziness have stopped.
About 10 days after beginning the medication I have had trouble sleeping Sunday nights only. I lay awake and toss and turn. Occasionally looking at the clock only to see it has been 1/2 hour since I last looked at it. This goes on every Sunday now. I manage to finally doze off around 5-6am and then I am awake at 9 or 9:30 and cannot fall asleep again. I do not know if I am getting short periods of sleep during the night but it feels as if I am not. I find my mind drifting around on different topics while I lay there. Even when I try to shut my mind down I cannot. I am on the verge of insanity over this.
I have tried warm milk, a shower/bath, masturbation and meditation. Nothing seems to help. I do have a doctors appointment in 7 days but I was hoping to get some information to help me next Sunday. This has me quite scared and upset. As a truck driver I need my sleep Sunday nights before hitting the road Monday evening.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.